# SDR WTAA950072

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - LT ENGINE TORQUE INDICATION DROPPED FROM 104.5 PERCENT TO 80 PERCENT DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED TORQUE INDICATION SYSTEM AND PERFORMED ENGINE GROUND RUNS.  UNABLE TO DUPLICATE DISCREPANCY.  NO DEFECTS WITH SYSTEM NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
